Vol. 33, No. 2, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Comparison theorems for elliptic differential systems

Charles Andrew Swanson

Vol. 33 (1970), No. 2, 445–450
Abstract

Comparison theorems of Sturm’s type are established for systems of quasilinear elliptic partial differential equations. Specialization to ordinary linear systems and to single partial differential inequalities yields sharper results than those previously available.

Mathematical Subject Classification
Primary: 35.11
Secondary: 34.00
Milestones
Received: 14 July 1969
Published: 1 May 1970
Authors
Charles Andrew Swanson